# SDR 9JLA201512098828

- Difficulty date: September 11, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N42EL
- Make and model: Raythn 390
- Aircraft serial: RB145
- Aircraft time: 2,605 hours, 3,197 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Pinched
- Location: Ahrs System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW HAD REPORTED SEVERAL TIMES REGARDING AN INTERMITTENT OR COMPLETE FAILURE OF THE NR 1 AHRS SYS.  AFTER EACH REPORT MX TROUBLE SHOT BUT COULD NOT VERIFY THE ACTUAL CAUSE OF THE FAULT OR FAILURE OF THE SYS.  AFTER A FEW MORE REPORTS FAILURES OF THE NR 1 AHRS SYS.  TROUBLE SHOT & FOUND WIRE W32-29 PINCHED IN AN A CLAMP & CHAFED THROUGH CAUSING A GND TO STRUCTURE IN THE TAIL CONE AREA.  THE WIRE WAS REPAIRED & THE SYS OPERATED CORRECTLY.
